# SDR IPXA1566628

- Difficulty date: May 6, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Gouged
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SCREW STRIKE ON THE BS 620 FRAME SPLICE DOUBLER, INBD FLANGE, BETWEEN STR 8-9L.  R & R FRAME SPLICE DOUBLER IAW SRM 51-40-02-0G.
